Alert archive / Maine / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 22, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 19, 2021, 4:40 PM EDT for Knox County, Waldo County, Maine. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2021, 4:40 PM EDT (20:40 UTC)
- Expired
- Jun 19, 2021, 5:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Knox County, ME, Waldo County, ME
The radar
The Portland,ME radar (KGYX), 98 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:00 PM EDT | FUNNEL CLOUD | Hope, ME | A FEW PHOTOS AND VIDEOS SEEN VIA SOCIAL MEDIA SHOWING LOW-HANGING AND ROTATING WALL CLOUD AND POSSIBLE FUNNEL CLOUDS NEAR AND JUST NORTH OF HOPE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
111
WUUS51 KGYX 192040
SVRGYX
MEC013-027-192130-
/O.NEW.KGYX.SV.W.0022.210619T2040Z-210619T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
440 PM EDT Sat Jun 19 2021
The National Weather Service in Gray Maine has issued a
* Severe Thunderstorm Warning for...
Northwestern Knox County in south central Maine...
Southern Waldo County in south central Maine...
* Until 530 PM EDT.
* At 440 PM EDT, a severe thunderstorm was located near Liberty, or
12 miles west of Lincolnville, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Belfast, Camden, Lincolnville, Searsport, Liberty, Islesboro,
Palermo, Hope, Appleton, Morrill, Northport, Belmont, Searsmont,
Washington, Montville, Union and Waldo.
This also includes...
Moose Point State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4427 6940 4444 6938 4446 6892 4421 6889
TIME...MOT...LOC 2040Z 269DEG 22KT 4434 6926
HAIL...1.25IN
WIND...60MPH
$$
Ekster4 follow-up statements
852
WWUS51 KGYX 192058
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
458 PM EDT Sat Jun 19 2021
MEC013-027-192130-
/O.CON.KGYX.SV.W.0022.000000T0000Z-210619T2130Z/
Knox ME-Waldo ME-
458 PM EDT Sat Jun 19 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTH CENTRAL KNOX AND SOUTHEASTERN WALDO COUNTIES...
At 458 PM EDT, a severe thunderstorm was located 7 miles northwest of
Lincolnville, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Belfast, Camden, Lincolnville, Islesboro, Hope, Appleton, Northport,
Belmont and Searsmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4422 6892 4426 6927 4436 6924 4441 6891
4439 6891
TIME...MOT...LOC 2058Z 269DEG 21KT 4433 6915
HAIL...1.25IN
WIND...60MPH
$$169
WWUS51 KGYX 192105
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
505 PM EDT Sat Jun 19 2021
MEC013-027-192130-
/O.CON.KGYX.SV.W.0022.000000T0000Z-210619T2130Z/
Knox ME-Waldo ME-
505 PM EDT Sat Jun 19 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN KNOX AND SOUTHEASTERN WALDO COUNTIES...
At 505 PM EDT, a severe thunderstorm was located near Lincolnville,
moving east at 25 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Camden, Lincolnville, Islesboro, Hope, Northport, Belmont and
Searsmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4435 6891 4422 6892 4426 6918 4435 6914
4436 6891
TIME...MOT...LOC 2105Z 269DEG 22KT 4433 6909
HAIL...1.75IN
WIND...70MPH
$$
MLE081
WWUS51 KGYX 192119
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
519 PM EDT Sat Jun 19 2021
MEC013-192129-
/O.CAN.KGYX.SV.W.0022.000000T0000Z-210619T2130Z/
Knox ME-
519 PM EDT Sat Jun 19 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KNOX COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4422 6892 4424 6901 4434 6893 4436 6891
TIME...MOT...LOC 2119Z 288DEG 31KT 4428 6892
$$
MEC027-192130-
/O.CON.KGYX.SV.W.0022.000000T0000Z-210619T2130Z/
Waldo ME-
519 PM EDT Sat Jun 19 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN WALDO COUNTY...
At 519 PM EDT, a severe thunderstorm was located over Islesboro, or
near Lincolnville, moving east at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Islesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4422 6892 4424 6901 4434 6893 4436 6891
TIME...MOT...LOC 2119Z 288DEG 31KT 4428 6892
HAIL...1.75IN
WIND...70MPH
$$752
WWUS51 KGYX 192129
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
529 PM EDT Sat Jun 19 2021
MEC027-192139-
/O.EXP.KGYX.SV.W.0022.000000T0000Z-210619T2130Z/
Waldo ME-
529 PM EDT Sat Jun 19 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALDO COUNTY WILL
EXPIRE AT 530 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 4422 6892 4424 6901 4434 6893 4436 6891
TIME...MOT...LOC 2129Z 269DEG 22KT 4428 6885
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:50 PM EDT, 50 minutes earlier.
Area forecast discussion, Jun 19, 3:50 PM EDT, 50 minutes before
Area Forecast Discussion National Weather Service Gray ME 350 PM EDT Sat Jun 19 2021 .SYNOPSIS... A front will move through this evening bringing showers and thunderstorms to the region. High pressure makes a brief appearance tomorrow into Monday but with the caveat of building heat and humidity. Precipitation chances return late Monday through Tuesday night as a frontal complex crosses New England, perhaps picking up some tropical moisture as it does so. High pressure then returns for a cooler and quiet end to the week. && .NEAR TERM /TONIGHT/... 345PM UPDATE... Made some adjustments to precipitation chances over the next few hours based on current thinking. Low level moisture has lingered roughly from I-95 eastward while dry air has moved in aloft. This has led to greater instability in this area, and more intense thunderstorms. Behind this line, the dry air is mixing down along with warm temperatures. Still a few showers and stray storms in this area, although updrafts will not be as intense here. The drier low level environment, though, will make strong winds possible here as well, though. Should see the stronger activity move offshore and into eastern Maine within the next 2 hours. ORIGINAL DISCUSSION... Cold front and pre-frontal trough crossing the area will bring scattered thunderstorms through this evening. Latest RAP analysis brings an area of effective shear in excess of 35 kts across the area with pockets of effective shear to 55 kts over south-central Maine. This shear will overlap an axis of SBCAPE to 1500 J/kg from interior York County into the White Mountains and then eastward through the Mid- Coast of Maine. It is here where thunderstorms will have the greatest chance to become severe with damaging winds and marginally severe hail through 7 pm this evening. Across the southern half of New Hampshire dry air aloft has mixed to the surface causing dewpoints to drop into the low 50s limiting the chance for thunderstorms south of the White Mountains. The threat for severe storms will diminish after 7 pm with lingering showers and thunder across eastern zones through the first part of tonight. The cold front decelerates tonight and does not clear the area until tomorrow morning. Overnight some convective debris from thunderstorm activity over PA and western NY this afternoon will track across southern New England. This debris will bring increasing clouds tonight across southern New Hampshire with a slight chance for showers. Lingering low level moisture will lead to patchy fog near the Mid-Coast and in northern valleys. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... Cold front will be pushing through southern New England Sunday morning. The cooler air behind the front does not make it into the forecast area and with H8 temps rising to +15C to +16C leading similar high temperatures as today with dewpoints in the 50s. Small surface high crosses the area Sunday afternoon for mostly sunny skies. High pressure shifts offshore Sunday night with higher dewpoint air being advected into the area by Monday morning. This will lead to areas of patchy fog to develop by morning along the coast and in valley locations. && .LONG TERM /MONDAY THROUGH SATURDAY/... No significant changes to the going forecast at this time as latest deterministic and ensemble guidance have not shown any major shifts in mass fields. On Monday a long wave trough will continue to amplify across the midwest/south with heat and humidity increasing on the East Coast in the deep southerly/southwesterly flow ahead of the trough. Heights will gradually fall on Monday as the trough approaches and these will be associated with a SFC cold front. The question thus far has been how fast does the cold front progress during the day on Monday? Most guidance has remained fairly slow, allowing for a dry or mostly dry and hot day on Monday. However, a few pieces of guidance are a little more progressive and give the western zones a shot at strong thunderstorms late in the day. PWATS will be high in any event, so we'll have to watch for localized flooding if thunderstorms do make it into our region during the day. Other slower solutions have a more widespread convective fropa on Tuesday with some additional tropical moisture infused thanks to what should be the distant remnants of Claudette. As far as our forecast PoPs go Mon/Tue, have hedged a bit toward the slower solution. We'll cool down for a day or so in the wake of the cold front around Wednesday, but then it appears that we get right back into a summery pattern. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... Short Term...Mainly VFR through Sunday, but could see temp restrictions due SHRA/TSRA this evening at KHIE and KAUG. There is a chance for some patchy fog along the Mid-Coast and in the Connecticut Valley early tomorrow morning, but confidence is not high enough to put in the TAF. There is abetter chance for low cigs and fog Sunday night as low level moisture returns from the south. Long Term...Low cigs/vsbys possible on the coastal plain Monday morning before lifting. Otherwise, there will be a chance of thunderstorms Monday evening across western NH. We expect for low clouds and perhaps fog to move back in Monday night into early Tuesday morning on the coast with moist southerly winds expected. Tuesday may feature more widespread showers and thunderstorms, but confidence on that is low at this time. A return to widespread VFR conditions is likely Tuesday night and Wednesday. && .MARINE... Short Term...S-SW flow will gust 20 to 25 kts this evening ahead of a cold front and will subside early tonight. Seas will run to 5 ft along the outer waters through the first part of the night. Weak high pressure crosses the waters Sunday for quiet conditions. Long Term...SCA conditions are likely, at least outside of the bays, Monday and Monday night as southerly flow increases and brings seas up over 5 feet. There is some possibility that higher swells will continue into midweek as the remnants of Claudette move well to our east. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...Small Craft Advisory until 2 AM EDT Sunday for ANZ150-152-154. && NEAR TERM UPDATE...Kimble SHORT TERM...Schroeter LONG TERM...Ekster
Hazardous weather outlook, Jun 19, 3:12 PM EDT, 1 hour 28 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 312 PM EDT Sat Jun 19 2021 MEZ018-023-024-NHZ003-005>015-201915- Interior York-Coastal York-Coastal Cumberland-Northern Grafton- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Coastal Rockingham-Western And Central Hillsborough- 312 PM EDT Sat Jun 19 2021 This Hazardous Weather Outlook is for southwest Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heat and humidity builds Monday with heat indices approaching the mid 90s across southern areas. Localized very heavy rainfall is possible Tuesday afternoon in thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ANZ150>154-201915- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 312 PM EDT Sat Jun 19 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. MEZ007>009-012>014-019>022-025>028-033-NHZ001-002-004-201915- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Central Interior Cumberland- Androscoggin-Kennebec-Interior Waldo-Sagadahoc-Lincoln-Knox- Coastal Waldo-Interior Cumberland Highlands-Northern Coos- Southern Coos-Northern Carroll- 312 PM EDT Sat Jun 19 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine and northern New Hampshire. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected through this evening. A few storms will be capable of strong to damaging winds and marginally severe hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heat and humidity builds Monday with heat indices approaching the mid 90s across southern areas. Localized very heavy rainfall is possible Tuesday afternoon in thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jun 19, 4:17 PM EDT, 23 minutes before
Special Weather Statement National Weather Service Gray ME 417 PM EDT Sat Jun 19 2021 MEZ012>014-020-021-192045- Southern Oxford-Androscoggin-Southern Franklin-Southern Somerset-Kennebec- 417 PM EDT Sat Jun 19 2021 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN KENNEBEC...EAST CENTRAL OXFORD...NORTH CENTRAL ANDROSCOGGIN...SOUTH CENTRAL SOMERSET AND SOUTHEASTERN FRANKLIN COUNTIES... At 416 PM EDT, radar indicated strong thunderstorms were located along a line extending from 8 miles north of Farmington to near Dixfield. Movement was east at 45 mph. Winds in excess of 40 mph are possible with these storms. Locations impacted include... Farmington, Skowhegan, Rumford, Madison, Jay, Livermore Falls, Dixfield, Canton, Norridgewock, Wilton, Mexico, Anson, Livermore, Chesterville, Cornville, Fayette, Carthage, Industry, Rome and Town Of Washington. If outdoors, consider seeking shelter inside a building. LAT...LON 4483 6965 4437 7004 4454 7060 4485 7010 TIME...MOT...LOC 2016Z 284DEG 38KT 4479 7010 4458 7045 Tubbs
Local storm report, Jun 19, 4:18 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
418 PM EDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 3 SSW HARMONY 44.93N 69.56W
06/19/2021 E0.60 INCH SOMERSET ME TRAINED SPOTTER
PHOTO OF HAIL SLIGHTLY SMALLER THAN A DIME.
&&Local storm report, Jun 19, 4:27 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
427 PM EDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HEAVY RAIN 3 NNE SOUTH CHINA 44.42N 69.55W
06/19/2021 M1.20 INCH KENNEBEC ME PUBLIC
1.2IN RAIN FROM THUNDERSTORMS IN ABOUT AN
HOUR.
&&Special weather statement, Jun 19, 4:30 PM EDT, 10 minutes before
Special Weather Statement National Weather Service Gray ME 430 PM EDT Sat Jun 19 2021 MEZ021-026-192100- Kennebec-Lincoln- 430 PM EDT Sat Jun 19 2021 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KENNEBEC AND NORTH CENTRAL LINCOLN COUNTIES... At 430 PM EDT, a strong thunderstorm was located near Manchester, or near Augusta, moving east at 25 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Augusta, China, Belgrade, Manchester, Hallowell, Winthrop, Chelsea, Windsor, Sidney, Vassalboro, Whitefield and Readfield. This includes Interstate 95 between mile markers 108 and 119. If outdoors, consider seeking shelter inside a building. LAT...LON 4432 6990 4445 6985 4443 6955 4422 6959 TIME...MOT...LOC 2030Z 282DEG 20KT 4436 6981 Tubbs
Special weather statement, Jun 19, 4:32 PM EDT, 8 minutes before
Special Weather Statement National Weather Service Gray ME 432 PM EDT Sat Jun 19 2021 MEZ022-026>028-192100- Interior Waldo-Coastal Waldo-Lincoln-Knox- 432 PM EDT Sat Jun 19 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KNOX AND SOUTHWESTERN WALDO COUNTIES... At 431 PM EDT, a strong thunderstorm was located near Liberty, or 15 miles south of Thorndike, moving east at 30 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Belfast, Camden, Lincolnville, Liberty, Palermo, Hope, Appleton, Morrill, Belmont, Searsmont, Montville, Hibberts Gore, Washington and Waldo. If outdoors, consider seeking shelter inside a building. LAT...LON 4431 6944 4442 6944 4447 6909 4423 6907 TIME...MOT...LOC 2031Z 269DEG 24KT 4436 6935 Tubbs
Local storm report, Jun 19, 4:39 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
439 PM EDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND DMG 3 WNW FAIRFIELD 44.61N 69.66W
06/19/2021 SOMERSET ME NWS EMPLOYEE
TREE BLOCKING LANE IN FAIRFIELD CENTER ON
ROUTE 23 AT TIBBETS PLACE. TIME ESTIMATED BY
RADAR.
&&The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:33 PM EDT | Special Weather Statement | GYX | Oxford | 27 min |
| Jun 19, 2:54 PM EDT | Special Weather Statement | GYX | Kennebec | 36 min |
| Jun 19, 3:00 PM EDT | Special Weather Statement | GYX | Cumberland | 30 min |
| Jun 19, 3:08 PM EDT | Special Weather Statement | GYX | Kennebec | 37 min |
| Jun 19, 3:13 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Knox, Lincoln, Somerset, Waldo | 47 min |
| Jun 19, 3:36 PM EDT | Special Weather Statement | GYX | Cumberland, Sagadahoc | 24 min |
| Jun 19, 3:47 PM EDT | Special Weather Statement | GYX | Franklin | 28 min |
| Jun 19, 3:56 PM EDT | Severe Thunderstorm Warning | GYX | Knox, Waldo | 49 min |
| Jun 19, 3:58 PM EDT | Special Marine Warning | GYX | 62 min | |
| Jun 19, 4:05 PM EDT | Special Weather Statement | GYX | Kennebec | 25 min |
| Jun 19, 4:17 PM EDT | Special Weather Statement | GYX | Kennebec | 28 min |
| Jun 19, 4:30 PM EDT | Special Weather Statement | GYX | Kennebec | 30 min |
| Jun 19, 4:32 PM EDT | Special Weather Statement | GYX | Waldo | 28 min |
| Jun 19, 4:42 PM EDT | Tornado Warning | GYX | Knox, Waldo | 33 min |
| Jun 19, 4:55 PM EDT | Special Marine Warning | GYX | 65 min | |
| Jun 19, 5:02 PM EDT | Tornado Warning | GYX | Knox, Waldo | 28 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.